Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS State College, PA

April 8, 2020Bedford County, Fulton County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 8, 2020, 2:26 AM EDT for Bedford County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 2:26 AM EDT (06:26 UTC)
Expired
Apr 8, 2020, 3:15 AM EDT
In force
49 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bedford County, PA, Fulton County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 98 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 2:29 AM EDTTSTM WND DMGRobertsdale, PATREES AND WIRES DOWN ACROSS SOUTHERN HUNTINGDON COUNTY, INCLUDING THE ROBERTSDALE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:14 AM EDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 6.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

662 
WUUS51 KCTP 080626
SVRCTP
PAC009-057-061-080715-
/O.NEW.KCTP.SV.W.0009.200408T0626Z-200408T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
226 AM EDT Wed Apr 8 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Bedford County in south central Pennsylvania...
  Southern Huntingdon County in central Pennsylvania...
  Fulton County in south central Pennsylvania...

* Until 315 AM EDT.

* At 226 AM EDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Doylesburg to 6 miles west of
  Bedford, moving east at 75 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Bedford, Breezewood, Warfordsburg, Clearville, New Enterprise,
  Everett, McConnellsburg, Osterburg, Harrisonville, Buffalo Mills,
  Big Cove Tannery, Crystal Springs, Waterfall, Rockhill Furnace,
  Wells Tannery, Fort Littleton, Dudley, Needmore, St. Clairsville
  and Valley-Hi.

This includes the following Interstates...
 Interstate 70 from mile markers 147 to 170.
 The Pennsylvania Turnpike from mile markers 131 to 186.
 Interstate 99 from mile markers 0 to 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3972 7881 3983 7875 3995 7876 4032 7862
      4029 7850 4025 7845 4030 7843 4025 7829
      4033 7824 4038 7775 4026 7771 4001 7792
      3987 7798 3972 7810
TIME...MOT...LOC 0626Z 291DEG 66KT 4028 7778 4004 7862 

HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
2 follow-up statements
028 
WWUS51 KCTP 080654
SVSCTP

Severe Weather Statement
National Weather Service State College PA
254 AM EDT Wed Apr 8 2020

PAC009-061-080703-
/O.CAN.KCTP.SV.W.0009.000000T0000Z-200408T0715Z/
Bedford PA-Huntingdon PA-
254 AM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR BEDFORD AND SOUTHERN
HUNTINGDON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has  moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
south central Pennsylvania.

LAT...LON 3983 7829 3990 7827 4001 7820 4004 7820
      4005 7818 4009 7820 4012 7816 4016 7813
      4013 7808 4011 7794 4007 7787 4001 7792
      3987 7798 3972 7810 3972 7838
TIME...MOT...LOC 0653Z 295DEG 55KT 3986 7805 

$$

PAC057-080715-
/O.CON.KCTP.SV.W.0009.000000T0000Z-200408T0715Z/
Fulton PA-
254 AM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR FULTON COUNTY...

At 253 AM EDT, a severe thunderstorm was located over Big Cove
Tannery, moving southeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Warfordsburg, McConnellsburg, Harrisonville, Big Cove Tannery,
Crystal Springs, Waterfall, Wells Tannery, Fort Littleton, Needmore,
Valley-Hi, Saluvia, Locust Grove, Barnes Gap and Sideling Hill Rest
Area.

This includes the following Interstates...
 Interstate 70 from mile markers 151 to 170.
 The Pennsylvania Turnpike from mile markers 166 to 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3983 7829 3990 7827 4001 7820 4004 7820
      4005 7818 4009 7820 4012 7816 4016 7813
      4013 7808 4011 7794 4007 7787 4001 7792
      3987 7798 3972 7810 3972 7838
TIME...MOT...LOC 0653Z 295DEG 55KT 3986 7805 

HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
796 
WWUS51 KCTP 080710
SVSCTP

Severe Weather Statement
National Weather Service State College PA
310 AM EDT Wed Apr 8 2020

PAC057-080720-
/O.EXP.KCTP.SV.W.0009.000000T0000Z-200408T0715Z/
Fulton PA-
310 AM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY WILL EXPIRE AT
315 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.

LAT...LON 3983 7829 3990 7827 4001 7820 4004 7820
      4005 7818 4009 7820 4012 7816 4016 7813
      4013 7808 4011 7794 4007 7787 4001 7792
      3987 7798 3972 7810 3972 7838
TIME...MOT...LOC 0710Z 291DEG 66KT 3977 7774 

$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:32 PM EDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 7, 10:32 PM EDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service State College PA
1032 PM EDT Tue Apr 7 2020

.SYNOPSIS...
Low pressure over the upper midwest will track across northern
Pennsylvania tonight, then high pressure will build into the
state Wednesday. A potent cold front will sweep through the area
Thursday morning, followed by an upper level trough lingering
over the the northeast conus into the first part of next
weekend.

&&

.NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/...
Steep midlevel lapse rates and PW surging over 1" in a nose from
the Ohio Valley into NW PA are now fueling scattered showers and
thunderstorms over my northwest counties. Weakening trend noted
from the Fingerlakes region ESE, but still some strong updrafts
and hail cores to be had farther southwest, namely Crawford
County where a SVR is in effect for a decent hail core. Almost
all severe reports upstream (MI) tonight were hail reports, but
as time wears on cells have started to take on linear shape and
wind gusts could become the favored mode. Elevated instability
remains in play over much of central and western PA overnight,
and it looks like activity could go most of the overnight as
strong shortwave trough and associated sfc low track ESE across
PA. Showers will become widespread with scattered mainly
elevated storms expected. Some storms along and west of the
Alleghenies may be capable of strong gusty winds and will be
watched. Laurel Highlands has an elevated threat of strong to
locally severe storms given strong mid level winds overnight,
with the risk lowering to the north and east. Convection-
allowing models still indicate the risk of reaching FFG/FFH
numbers are low, so believe the current risk of flooding is low.

&&

.SHORT TERM /7 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Lingering showers will remain possible Wednesday morning
associated with departing low pressure, then expect clearing
skies by afternoon, as high pressure builds in from the Grt
Lks. Model 850mb temperatures averaging around 8C support highs
from the upper 50s over the northwest mountains, to the low 70s
across the Lower Susq Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Active weather pattern through much of the extended.

First up will be a deepening trough over the NE U.S. that will
be accompanied by a potent cold frontal passage early Thursday.
this may bring s few gusty thunderstorms over the Lower Susq
and will produce widespread rain showers CWA-wide.

Behind the front, strong pressure gradient and a surge of
colder air will bring brisk winds (30-40 mph gusts) and chilly
temperatures (much below normal) for early to mid-April, with
temperatures remaining steady or slowly falling Thursday for the
Central and Northern Mountains and Laurel Highlands. On Friday,
highs will struggle to get out of the 30s for the northern
mountains and Alleghenies as breezy conditions continue, with
some wet snow accumulations up to an inch likely Thu night into
Fri.

If clearing skies develop quickly enough Friday night across
the Susquehanna Valley (and chances are strong), and the wind
becomes light enough, frost would become likely as temps dip
close to 32F and maybe even briefly reach freeze conditions.
This is another forecast aspect we'll be monitoring closely this
week.

Temperatures should begin to moderate a bit by Sunday with weak
ridge sliding over the region. But trough regenerates for early
next week, and looks to pick up a developing system in the
southern stream, lifting it toward PA for Mon bringing milder
temps but a high probability for rain. That will be followed by
yet another potent shot of colder air for midweek, pushing
temperatures back below normal and reintroducing a chance for
wet snow to the NW portion of CWA.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
Second round of organized showers and thunderstorms late
tonight into early Wednesday morning dropping southeast across
the airspace. There may also be a brief period of marginal LLWS
but not mention attm. Still expect cigs to trend lower through
tonight with low to sub-VFR likely by the end of the 07/12Z TAF
period.

Added LLWS into western most TAF sites at this point. May need
to expand inclusion eastward with time.

.Outlook...

Wed...Showers/low cigs early followed by drying/improving trend.

Thurs...Widespread showers/isold T'storm poss. CFROPA. Gusty
winds 25-35kt from 250-280 degrees.

Fri...Low cigs/rain/snow showers likely NW 1/2. Gusty winds
25-35kt from 270-300 degrees subsiding Friday night.

Sat...Low cigs psbl early then trending VFR. Light rain showers
psbl late.

Sun...VFR early. Chance rain showers by aftn. Strong/gusty
southerly winds psbl Sunday afternoon depending on
track/development of sfc low forecast to move east from the
Mississippi Valley.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...DeVoir/Gartner
SHORT TERM...Fitzgerald/Gartner
LONG TERM...Jurewicz/RXR
AVIATION...DeVoir/Gartner
Hazardous weather outlook, Apr 8, 2:25 AM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service State College PA
225 AM EDT Wed Apr 8 2020

PAZ004>006-010>012-017>019-024-027-037-041-042-045-046-049>053-058-
090630-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Mifflin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Schuylkill-
225 AM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ034>036-090630-
Bedford-Fulton-Franklin-
225 AM EDT Wed Apr 8 2020

...SEVERE THUNDERSTORM WATCH 86 IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ025-026-028-056-057-059-063>066-090630-
Blair-Huntingdon-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
225 AM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

A few strong to marginally severe thunderstorms with gusty winds and
small hail are possible overnight into the predawn hours Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

Cold temperatures Friday night may lead to frost or freeze
conditions.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033-090630-
Somerset-
225 AM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Damaging thunderstorm winds are likely between 2 and 3 AM and will
likely result in power outages and downed trees and wires.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds up to 40 mph will occur Thursday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Apr 8, 1:21 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     2 S LOTTSVILLE          41.90N 79.44W
04/07/2020                   WARREN             PA   PUBLIC

            BARN DESTROYED, WIND DAMAGE TO HOUSE AND
            TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

SDT
Special weather statement, Apr 8, 1:23 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service State College PA
123 AM EDT Wed Apr 8 2020

PAZ017-024-025-080630-
Clearfield PA-Blair PA-Cambria PA-
123 AM EDT Wed Apr 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...BLAIR...AND
CAMBRIA COUNTIES UNTIL 230 AM EDT...

At 123 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Lecontes Mills to 6 miles west of Indiana.
Movement was east at 60 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Altoona, Clearfield, Hollidaysburg, Tyrone, Ebensburg, Nanty-Glo,
Portage, Northern Cambria, Woodland, Roaring Spring, Curwensville,
Bald Eagle, Martinsburg, Lakemont, Bellwood, Patton, Cresson,
Gallitzin, Claysburg and Hyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4072 7880 4108 7880 4118 7836 4105 7806
      4097 7809 4094 7812 4096 7817 4076 7837
      4073 7836 4072 7815 4067 7822 4062 7817
      4056 7820 4054 7815 4047 7813 4025 7829
      4033 7862 4024 7869 4040 7897
TIME...MOT...LOC 0523Z 279DEG 52KT 4107 7826 4062 7928

Colbert
Local storm report, Apr 8, 2:13 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 AM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     1 NE FERNDALE           40.30N 78.91W
04/08/2020                   CAMBRIA            PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON GROVE AVE.

&&

SDT
Special weather statement, Apr 8, 2:13 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
213 AM EDT Wed Apr 8 2020

PAZ026>028-036-056-057-063-080730-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-Huntingdon PA-
Mifflin PA-Dauphin PA-
213 AM EDT Wed Apr 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...DAUPHIN...
MIFFLIN...FRANKLIN...JUNIATA...PERRY...AND CUMBERLAND COUNTIES UNTIL
330 AM EDT...

At 212 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Newport to Entriken. Movement was southeast
at 40 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Harrisburg, Carlisle, Lower Allen, Hershey, Colonial Park, Progress,
Mechanicsburg, Lewistown, Camp Hill, Palmyra, New Cumberland,
Huntingdon, Linglestown, Enola, Steelton, Lemoyne, Hummelstown,
Plainfield, Paxtonia and Schlusser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4006 7787 4011 7794 4013 7808 4022 7822
      4030 7826 4047 7813 4051 7815 4066 7726
      4044 7666 4028 7660 4027 7660 4022 7684
      4023 7690 4022 7690 4020 7694 4003 7772
TIME...MOT...LOC 0612Z 297DEG 34KT 4055 7719 4033 7821

Colbert
Local storm report, Apr 8, 2:14 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 AM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     3 WSW WESTMONT          40.30N 78.99W
04/08/2020                   CAMBRIA            PA   911 CALL CENTER

            TREE DOWN ON A HOUSE ON MEADOW DRIVE.

&&

SDT
Special weather statement, Apr 8, 2:20 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service State College PA
220 AM EDT Wed Apr 8 2020

PAZ033-034-080645-
Bedford PA-Somerset PA-
220 AM EDT Wed Apr 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 245 AM EDT...

At 220 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Shy Beaver to near Central City. Movement
was southeast at 65 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Bedford, Breezewood, Clearville, New Enterprise, Everett, Osterburg,
Buffalo Mills, St. Clairsville, Blue Knob State Park, Lake Gordon,
Cessna, Inglesmith, Queen, Hyndman, Saxton, Ellerslie, Schellsburg,
Manns Choice, Woodbury and Defiance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3972 7890 4033 7862 4025 7845 4030 7843
      4025 7830 4029 7826 4023 7824 4016 7813
      4009 7820 4005 7818 4004 7820 4001 7820
      3990 7827 3982 7830 3973 7838
TIME...MOT...LOC 0620Z 300DEG 56KT 4026 7818 4006 7878

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:56 PM EDTSpecial Weather StatementCTPWarren79 min
Apr 7, 11:44 PM EDTSevere Thunderstorm WarningCTPWarren61 min
Apr 8, 12:14 AM EDTSpecial Weather StatementCTPClearfield46 min
Apr 8, 12:18 AM EDTSpecial Weather StatementCTPElk, McKean57 min
Apr 8, 12:45 AM EDTSpecial Weather StatementCTPColumbia30 min
Apr 8, 1:16 AM EDTSpecial Weather StatementCTPColumbia14 min
Apr 8, 1:23 AM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield67 min
Apr 8, 1:44 AM EDTSevere Thunderstorm WarningCTPCambria, Somerset61 min
Apr 8, 2:13 AM EDTSpecial Weather StatementCTPCumberland, Dauphin, Huntingdon, Juniata, Perry77 min
Apr 8, 2:20 AM EDTSpecial Weather StatementCTPBedford25 min
Apr 8, 2:51 AM EDTSevere Thunderstorm WarningCTPFranklin39 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.